# SDR SWAA2013111822421

- Difficulty date: November 13, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 26,861 hours, 15,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 45662
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY LIGHT BATTERY PACK INOPERATIVE.  R & R BATTERY PACK IAW MM.
